J-STAGE トップ  >  資料トップ  > 書誌事項

計測自動制御学会論文集
Vol. 50 (2014) No. 7 p. 556-558

記事言語:

http://doi.org/10.9746/sicetr.50.556

ショート・ペーパー

In this paper, we give an algebraic characterization of solutions to infinite-horizon nonlinear discrete-time optimal control problems. We define an algebraic function solution to the equation, which is obtained by solving algebraic equations, and derive a necessary and sufficient condition for the existence of an algebraic function solution in terms of commutative algebra. According to our main theorem, obtaining an algebraic solution reduces to finding a specific polynomial ideal.

Copyright © 2014 公益社団法人 計測自動制御学会

記事ツール

この記事を共有